# SDR RU3A201805214015

- Difficulty date: May 14, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,409 hours, 7,759 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 902
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT.  REPLACE FAULTY LANDING GEAR CONTROL HANDLE.
